# SDR 2003UALA00917

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 73,519 hours, 18,890 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1080-1087 BETWEEN STR 37L- 38L, SKIN IS CORRODED AROUND DRAIN FITTING.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRAP REPAIR.
